# SDR DALA2021090705239

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Migrated
- Location: Rt Mlg Door Act
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - MIGRATED ATTACHMENT FITTINGS DOOR ACTUATOR AFT LUG FIXED BUSHING ON RH MAIN LANDING GEAR. CORRECTIVE ACTION: PERFORMED REPAIR PER ERA 593823-14AD REV. ORIGINAL. (1934830)
